# SDR SWAA2021081392157

- Difficulty date: June 12, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB RAIL LBL3; BS942.5 TO BS935. / REMOVED AND REPLACED NEW ACB RAIL LBL3 BS887 TO BS947 ITEM 7530392 PO #779084 IAW SRM 51-40-02 SRM 51-40-03 AND SRM 58-70-53-01-2; DWG 147A7500 80641U 17JUN20
